# SDR SWAA2024121776958

- Difficulty date: December 13, 2024
- Submitted: December 17, 2024
- Operation: Air carrier
- Aircraft: N223WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32492
- Aircraft time: 63,308 hours, 37,951 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Missing
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHOTOLUMINESCENT STRIPS MISSING AT ROW 24 L/H AISLE WAY. .<[01] INSTALLED PHOTOLUMINESCENT STRIP PER M/M 33-51-15.
